MAUDE Adverse Event Report: ZIMMER DENTAL IMP, TSV, 4.7,10,MTX,MC,MG,HA; DENTAL IMPLANT

ZIMMER DENTAL IMP, TSV, 4.7,10,MTX,MC,MG,HA; DENTAL IMPLANT
Catalog Number TSVMWH10
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that mount did not come off.After the implant was inserted, the mount axis could not be removed and it was removed and re-implanted with the same size from stock.He tried to remove it after the surgery but it would not come off.Procedure completed with another same size.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age and date of birth unknown / not provided.A4: patient weight unknown / not provided.G4: pma/510(k) number k133339.
 
Additional Manufacturer Narrative
Zimvie received one (1) tsvmwh10, (imp, tsv, 4.7,10, mtx, mc, mg, ha) for evaluation.Visual evaluation of the as returned devices identified the implant and bundle mount with signs of use.The returned implant was outside of its sealed packaging.During physical / functional testing, the mount did not disengage from the implant as intended.The coob is non-verifiable as the condition of the implant / packaging when received by the customer is unknown / non-verifiable.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 1260891.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1260891 for similar events and one (1) other complaint was identified (b)(6).Review completed utilizing keywords: ¿does not disengage/release¿ the customer did not submit images for the reported event.Based on the investigation and risk management file review as per rmf rm-00541-haz rev.4, the most likely root causes determined from the investigation are incorrect techniques used during implant placement - customer error.Therefore, based on the available information, and functional testing a device malfunction did occur.The reported event/coob was non-verifiable since the condition of the product/packaging when received by the customer was unknown / non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report g3: date received by manufacturer g6: checked "follow-up" h2: checked follow-up type h3: changed "no" to "yes" h6: entered evaluation codes h10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMP, TSV, 4.7,10,MTX,MC,MG,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19563543
Report Number0002023141-2024-02038
Device Sequence Number7501018
Product Code DZE
UDI-Device Identifier00889024344143
UDI-Public(01)00889024344143(17)280325(10)1260891
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101880
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberTSVMWH10
Device Lot Number1260891
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient EthnicityNon Hispanic